MAUDE Adverse Event Report: POLIURETANOS, S.A. DE C.V. DRIVE; PRESSURE REDISTRIBUTION FOAM MATTRESS

POLIURETANOS, S.A. DE C.V. DRIVE; PRESSURE REDISTRIBUTION FOAM MATTRESS
Model Number 6500-DE-2-FB
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 05/03/2022
Type of Reportable Event No Answer Provided
Event or Problem Description
Drive devilbiss healthcare was contacted regarding a reported injury involving a pressure redistribution foam mattress, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user, who is bedridden, reported having developed bed sores after 8 months of use, reportedly due to the mattress becoming very hot.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.Drive will update this filing if additional information becomes available.

Brand Name
DRIVE
Common Device Name
PRESSURE REDISTRIBUTION FOAM MATTRESS
Manufacturer (Section D)
POLIURETANOS, S.A. DE C.V.
alfredo nobel s/n
zona industrial
toluca 50010
MX  50010
MDR Report Key15015277
Report Number2438477-2022-00065
Device Sequence Number2517906
Product Code IKY
UDI-Device Identifier00822383516431
UDI-Public822383516431
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2022
Report Date (Section F) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number6500-DE-2-FB
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer07/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale
Patient Weight147 KG
Date Report Sent to FDA07/14/2022